# SDR USAA960664

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 4 INCH LONG 1 INCH WIDE BS 1003 TO BS 1014 STRINGER.  REMOVED DAMAGE AND FABRICATED REPAIR, REPAIRED PER SRM 53-10-2.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
